# SDR P9RA20050072

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50918MI
- Condition: Burned Out
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE FLOOR EMERGENCY TRACK LIGHTS AFT CABIN INOPERATIVE.  REPLACED FLOOR TRACK LIGHT ASSY PER MM.
